Parameterized Norm Form Equations with Arithmetic progressions

Volker Ziegler, Attila Pethö, Attila Berczes

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)790-810
JournalJournal of symbolic computation
Volume41
Issue number7
Publication statusPublished - 2006

Treatment code (Nähere Zuordnung)

  • Theoretical
  • Basic - Fundamental (Grundlagenforschung)

Cite this

Parameterized Norm Form Equations with Arithmetic progressions. / Ziegler, Volker; Pethö, Attila; Berczes, Attila.

In: Journal of symbolic computation, Vol. 41, No. 7, 2006, p. 790-810.

Research output: Contribution to journalArticleResearchpeer-review

Ziegler, Volker ; Pethö, Attila ; Berczes, Attila. / Parameterized Norm Form Equations with Arithmetic progressions. In: Journal of symbolic computation. 2006 ; Vol. 41, No. 7. pp. 790-810.
@article{a0bea9384e054ef4a9761344c12916d7,
title = "Parameterized Norm Form Equations with Arithmetic progressions",
author = "Volker Ziegler and Attila Peth{\"o} and Attila Berczes",
year = "2006",
language = "deutsch",
volume = "41",
pages = "790--810",
journal = "Journal of symbolic computation",
issn = "0747-7171",
publisher = "Academic Press",
number = "7",

}

TY - JOUR

T1 - Parameterized Norm Form Equations with Arithmetic progressions

AU - Ziegler, Volker

AU - Pethö, Attila

AU - Berczes, Attila

PY - 2006

Y1 - 2006

M3 - Artikel

VL - 41

SP - 790

EP - 810

JO - Journal of symbolic computation

JF - Journal of symbolic computation

SN - 0747-7171

IS - 7

ER -